MAUDE Adverse Event Report: LDR MÉDICAL ROI-C IMPLANT 12X15.5 H5MM; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM

LDR MÉDICAL ROI-C IMPLANT 12X15.5 H5MM; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Catalog Number MC1351P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3004788213-2021-00142.
 
Event or Problem Description
It was reported that the second roi-c plate was difficult to install intraoperatively because it kept hitting the first plate, which caused the cage the break.The cage and plates were removed and replaced with competitive products to complete the procedure.There was a surgical delay without reported patient impacts.This is report two of two for this event.
 
Additional Manufacturer Narrative
Inspection: the products could not be evaluated since they were not returned and there were no photos provided.Dhr review: the dhrs were reviewed.There are no indications of manufacturing issues which would have contributed to this event and the devices were likely conforming when they left zimmer biomet¿s control.Potential root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to off-axis forces applied during use.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
ROI-C IMPLANT 12X15.5 H5MM
Common Device Name
LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key12760814
Report Number3004788213-2021-00143
Device Sequence Number4151976
Product Code ODP
UDI-Device Identifier03662663016346
UDI-Public(01)03662663016346(17)220601(10)24683R268
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K091088
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2022
Device Catalogue NumberMC1351P
Device Lot Number24683R268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer03/03/2022
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown